# SDR HEEA0012399

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7074W
- Make and model: Bell 206L-4
- Aircraft serial: 52033
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 23081018
- Condition: Failed
- Location: Start/Gen
- Part time: 14,482 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WOULD NOT COME ON LINE. REPLACED WITH SERVICEABLE GENERATOR.
